RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 1, Pages 141–154 (Mi tmf1572)  

This article is cited in 1 scientific paper (total in 1 paper)

Semiclassical asymptotics of the eigenfunctions of the Schrödinger-Hartree equation. New form of classical self-consistent field

V. P. Maslov

Moscow Institute of Electronic Engineering

Abstract: An asymptotics of eigen-functions of the Shrödinger equation per $h\to 0$ is studied when the corresponding classical trajectories are ergodic. New equations of self-consistent field and of plasma waves corresponding to its are derived.

Full text: PDF file (1209 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:1, 484–493

Bibliographic databases:

Received: 10.03.1994

Citation: V. P. Maslov, “Semiclassical asymptotics of the eigenfunctions of the Schrödinger-Hartree equation. New form of classical self-consistent field”, TMF, 99:1 (1994), 141–154; Theoret. and Math. Phys., 99:1 (1994), 484–493

Citation in format AMSBIB
\Bibitem{Mas94}
\by V.~P.~Maslov
\paper Semiclassical asymptotics of the eigenfunctions of the Schr\"odinger-Hartree equation. New form of classical self-consistent field
\jour TMF
\yr 1994
\vol 99
\issue 1
\pages 141--154
\mathnet{http://mi.mathnet.ru/tmf1572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1302464}
\zmath{https://zbmath.org/?q=an:0850.35083}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 1
\pages 484--493
\crossref{https://doi.org/10.1007/BF01018802}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PU13400011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1572
  • http://mi.mathnet.ru/eng/tmf/v99/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, A. S. Mishchenko, “Quasi-classical asymptotics of quasi-particles”, Sb. Math., 189:6 (1998), 901–930  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:296
    Full text:91
    References:58
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019